Update about my pdoc visit

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

azteacher
Regular Member


Date Joined Jul 2008
Total Posts : 80
   Posted 7/16/2008 11:46 AM (GMT -6)   
It went really well.  I don't even know why I was nervous.  I guess it's because it's so hard for me to be assertive.  Anyway, he asked how I was doing and I told him I was feeling really great.  I said I was exercising daily and eating well (but not losing much weight mad ). I'm not drinking, shopping, or overeating.  Overall, I feel pretty healthy.  He asked how I was doing on the meds.  I told him the Topamax made my feet tingle and my mouth taste funny but that's about it.  Then I asked him how he felt about dropping back on the Depakote to see if that might help me drop a few pounds.  He said he was going to suggest that anyway since I am doing so well.  He said the goal is to eventually get me off the Depakote and just be on the Topamax and Buspar.  I have officially decided that I really really like my pdoc.  I feel so lucky because I know a lot of people search for a long time to find the right one. tongue

little b
Regular Member


Date Joined Jun 2008
Total Posts : 135
   Posted 7/16/2008 12:16 PM (GMT -6)   
congrats =) after my therapist appt yesterday i felt the same. she's smart, i'm glad i have her. it's a good feeling.
to suffer is not enough.


Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 7/16/2008 12:16 PM (GMT -6)   
I took myself off Depakote (don't recommend doing that) because of weight gain, hair loss, and right upper quadrant pain.  Since I stopped taking it I have done okay with my bipolar/anxiety, my hunger has decreased, hair has not started growing in yet, and abdominal pain has stopped.  When I told my pdoc I had stopped D. on my own he said okay, if I was doing okay.  Then he said that since I was off the D I could increase the Lamictal to 100 mg a day, and that might help with my low energy level.  I have a huge time getting going in the morning. 
 
Good luck on getting off the Depakote. It was important in my healing but I couldn't tolerate the side effects once my illness got under control.
Georgie Girl


closure
Regular Member


Date Joined Jul 2008
Total Posts : 471
   Posted 7/16/2008 1:44 PM (GMT -6)   
glad to hear things went well! so happy for you!
27 female
 
Bipolar, panic disorder, PTSD, PCOS, hashimoto's disease/hypothyroidism, acid reflux, and in the process of being diagnosed with either crohns, colitis, or even lupus...who knows really! the docs sure don't lol. Too many meds to list!


Lorraine-NL
Regular Member


Date Joined Jul 2008
Total Posts : 81
   Posted 7/16/2008 2:07 PM (GMT -6)   
I'm glad to hear that things went well for you! *hugs*
Bipolar II
FMS
Lithium; Clonazepam; Ativan


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 7/17/2008 9:54 AM (GMT -6)   
Great news!

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, April 30, 2017 11:02 AM (GMT -6)
There are a total of 2,801,986 posts in 307,677 threads.
View Active Threads


Who's Online
This forum has 150517 registered members. Please welcome our newest member, masood.
401 Guest(s), 13 Registered Member(s) are currently online.  Details
ResilienceR, Crispix, Gene Shue, vakan01, JocelynL6, Tick41, Matt48, BJD55, Pratoman, Owensboro, cepheus9, Supportive Daughter, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer